# SDR GUUA11070802

- Difficulty date: November 7, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 23,756 hours, 28,474 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Keelbeam
- Part number: 1181200363
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT DISCOVERED LT NACELLE INBD KEEL HAS A 1.0 INCH CRACK FWD OF LANDING GEAR TRUNION BOLT.  REMOVED AND REPLACED LT NACELLE INBD KEEL.
